# SDR FDEA201107202864

- Difficulty date: July 20, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1787.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ABOVE PRODUCTION DOUBLER HAS A CRACK ABOUT 1.3" LONG AT BS 1787.45, S-17L,  WL 208.  ACCOMPLISHED E.A. F 5330-152606. FUSELAGE STAB SEAL FAIRING SKIN CRACKED MAJOR REPAIR.
